MathSciNet Relay Station
MathSciNet bibliographic data
MR1752252 (2001h:11090) 11J82 (11J85)
Philippon, Patrice Approximations algébriques des points dans les espaces projectifs. I. (French) [Algebraic approximations of points in projective spaces. I] J. Number Theory 81 (2000), no. 2, 234–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement